# SDR FDEA2019080761802

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,669 hours, 30,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035A
- Part serial: 1054
- Condition: Empty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINT PREFLIGHT FOUND L-1 DOOR ASSIST BOTTLE  NITROGEN DEPLETED. SLIDE NOT DEPLOYED.   R & R L-1 EMERGENCY POWER RESERVIOR IAW MM 52-11-30-4.
